Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 61, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 8, 2005, 5:51 PM EDT for Broward County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2005, 5:51 PM EDT (21:51 UTC)
- Expired
- Jul 8, 2005, 6:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Broward County, FL
The radar
The Miami radar (KAMX), 63 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 082156
SVRMFL
FLC011-082245-
/O.NEW.KMFL.SV.W.0061.050708T2151Z-050708T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
551 PM EDT FRI JUL 8 2005
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWARD COUNTY IN SOUTH FLORIDA
* UNTIL 645 PM EDT
* AT 548 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF MIRAMAR TO PEMBROKE PINES
TO HOLLYWOOD...MOVING NORTHWEST AT 45 MPH.
* THE LINE OF STORMS WILL AFFECT...
PEMBROKE PINES BY 550 PM EDT
DAVIE BY 555 PM EDT
TAMARAC BY 600 PM EDT
INTERSECTION I-75 AND U.S. 27 BY 605 PM EDT
EAST TOLL GATE ON ALLIGATOR ALLEY BY 610 PM EDT
MICCOSUKEE SERVICE PLAZA BY 625 PM EDT
A SPOTTER REPORTED TREES DOWN ON SOUTHWEST 232 STREET BETWEEN US 1 AND
THE TURNPIKE IN MIAMI-DADE COUNTY. THESE STRONG WINDS FROM THE SEVERE
STORMS WILL BE CAPABLE OF PRODUCING THE SAME DAMAGE IN BROWARD COUNTY.
IF YOU SEE ANY SEVERE WEATHER REPORT IT TO YOUR LOCAL LAW ENFORCEMENT OFFICE...
THEY WILL RELATE IT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2631 8060 2634 8057 2634 8037 2604 8014
2601 8031 2598 8034 2598 8067 2610 8084
2628 8084
$$
BAXTER1 follow-up statement
000
WWUS52 KMFL 082217
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT FRI JUL 8 2005
FLC011-082245-
/O.CON.KMFL.SV.W.0061.000000T0000Z-050708T2245Z/
BROWARD FL-
613 PM EDT FRI JUL 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM EDT FOR
BROWARD COUNTY...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTH OF WEST BROWARD REC. AREA ON ALLIGATOR
ALLEY TO MILE MARKER 30 ON ALLIGATOR ALLEY TO WESTON...MOVING NORTHWEST
AT 45 MPH. THESE SEVERE STORMS WILL AFFECT THE WESTERN BROWARD COUNTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.
LAT...LON 2631 8060 2634 8057 2634 8037 2604 8014
2601 8031 2598 8034 2598 8067 2610 8084
2628 8084
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:51 PM EDT, 3 hours earlier.
Area forecast discussion, Jul 8, 2:51 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT FRI JUL 8 2005
.DISCUSSION...WIND OBSERVATIONS FROM THE SOUTHEAST FLORIDA COAST
WERE STEADILY CLIMBING TO AROUND 20 KNOTS AT MOST LOCATIONS WITH
GUSTS TO 28 KNOTS IN MANY PLACES. RADAR AT 2 PM INDICATED GUSTY
SQUALLS SLOWLY SPREADING NORTHWARD FROM THE KEYS INTO EXTREME
SOUTHERN PORTIONS OF RURAL MAINLAND MONROE AND MIAMI-DADE
COUNTIES. PEAK WIND GUSTS HAVE EXCEEDED 50 KNOTS AT BOTH MOLASSES
REEF AND SOMBRARO KEY AS THESE SHOWERS TRACKED ACROSS THE FLORIDA
KEYS. THESE HIGHER WINDS AND MORE CONCENTRATED SHOWERS WILL SPREAD
NORTHWARD TO MIAMI AND MARCO ISLAND EARLY THIS EVENING...WITH
DETEIRORATING CONDITIONS SPREADING ACROSS THE REMAINDER OF SOUTH
FLORIDA BY AROUND MIDNIGHT OR LATER AS THE CENTER OF HURRICANE
DENNIS EMERGES OFF THE CUBAN COAST INTO THE SOUTHEASTERN GULF OF
MEXICO. FOR THIS REASON...A WIND ADVISORY WILL BE ISSUED SHORTLY
FOR THOSE PORTIONS OF SOUTH FLORIDA LACKING A TROPICAL STORM
WARNING.
THE STRONG WINDS WILL LEAD TO AN ELEVATED TORNADO THREAT
BEGINNING THIS EVENING...BUT INCREASING THROUGH THE NIGHT AND
MAXIMIZED ON SATURDAY. SHEAR PROFILES BECOMING INCREASINGLY
FAVORABLE FOR MINI-SUPERCELLS...AND RADAR DATA HAS ALREADY
DETECTED SOME ROTATION IN THE CELLS OVER THE FLORIDA STRAITS. WITH
AFTERNOON HEATING ON SATURDAY AFTERNOON...THIS THREAT WILL HIGHEST
THEN.
THE HEAVIEST RAINFALL ACROSS SOUTH FLORIDA SHOULD REMAIN CONFINED
TO SOUTHWEST FLORIDA...ESPECIALLY FROM HOMESTEAD TO LA BELLE AND
POINTS WESTWARD WHERE WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES
ARE EXPECTED WITH LOCALIZED AMOUNTS UP TO 8 INCHES POSSIBLE. A
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH FLORIDA AS
ADDITIONAL TRAINING RAINBANDS CANNOT BE RULED OUT ACROSS THE
ENTIRE AREA THROUGH THE NIGHT AND ESPECIALLY ON SATURDAY.
CONDITIONS SHOULD BEGIN TO IMPROVE SATURDAY NIGHT AS DENNIS MOVES
FURTHER AWAY FROM SOUTH FLORIDA...AND NEARS THE FLORIDA PANHANDLE.
FROM MONDAY ON...WARM AND HUMID CONDITIONS WILL STICK AROUND FOR
SEVERAL DAYS AS HIGH PRESSURE REMAINS OVER THE ATLANTIC AND
CONTINUES TO PUMP THE MOIST AIR FROM THE CARIBBEAN INTO SOUTH
FLORIDA.
REFER TO THE HURRICANE LOCAL STATEMENT FOR THE LATEST ADDITIONAL INFO
ON LOCAL IMPACTS ASSOCIATED DIRECTLY WITH DANGEROUS HURRICANE
DENNIS.
&&
.MARINE...TROPICAL STORM CONDITIONS ARE EXPECTED ACROSS THE WARNED
MARINE ZONES...WITH THE STRONGEST WINDS OCCURRING OVER THE GULF
WATERS. FEW CHANGES MADE TO MARINE ZONES AS FORECAST STILL LOOKS
ON TRACK. EXPECT SMALL CRAFT ADVISORY CONDITIONS OVER THE PALM
BEACH WATERS AND LAKE OKEECHOBEE. THESE CONDITIONS WILL BEGIN TO
IMPROVE SATURDAY NIGHT...BUT MORE RAPID IMPROVEMENT IS EXPECTED ON
SUNDAY WITH NO MARINE WIND/SEA HAZARDS EXPECTED EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 85 80 88 / 80 80 60 50
FORT LAUDERDALE 81 85 79 87 / 80 80 60 50
MIAMI 82 84 78 88 / 80 80 60 50
NAPLES 78 84 78 90 / 90 90 70 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
INLAND TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
WIND ADVISORY UNTIL 6 PM SATURDAY FOR PALM BEACH, BROWARD,
HENDRY, AND GLADES.
AM...SMALL CRAFT ADVISORY PALM BEACH ATLANTIC WATERS, LAKE
OKEECHOBEE.
TROPICAL STORM WARNING FOR AMZ630-AMZ651- AMZ671.
GM...TROPICAL STORM WARNING FOR GMZ656- GMZ657- GMZ676.
&&
HANDELHazardous weather outlook, Jul 8, 10:39 AM EDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1039 AM EDT FRI JUL 8 2005 FLZ063-066>075-091430- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1026 AM EDT FRI JUL 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT ...TROPICAL STORM WARNING FOR MIAMI DADE, MAINLAND MONROE... ...AND COLLIER COUNTIES AND THE ADJACENT COASTAL WATERS... RIP CURRENTS: EAST WINDS BETWEEN 20 AND 30 MPH WILL PRODUCE A HIGH RISK OF RIP CURRENTS TODAY OVER THE ATLANTIC BEACHES. THUNDERSTORMS: SCATTERED TO OCASSIONAL SHOWERS WITH ISOLATED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. OCCASIONAL LIGHTNING CAN BE EXPECTED WITH THE STORMS THAT DEVELOP ALONG WITH BRIEF PERIODS OF HEAVY RAINFALL AND GUSTY WINDS. TORNADOES: THE OUTER BANDS OF HURRICANE DENNIS WILL BEGIN TO AFFECT SOUTH FLORIDA THIS AFTERNOON. A FEW TORNADOES ARE POSSIBLE WITH THESE BANDS. WATERSPOUTS: AS THE OUTER BANDS MOVE THROUGH SOUTH FLORIDA, WATERSPOUTS ARE POSSIBLE OVER THE ADJACENT COASTAL WATERS ESPECIALLY OVER THE GULF WATERS. WIND: WINDS WILL INCREASE TO TROPICAL STORM FORCE OVER THE GULF OF MEXICO WATERS LATER TONIGHT WITH THE APPROACH OF HURRICANE DENNIS. FLOODING: STORM TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCAL AMOUNTS OF UP TO 8 INCHES ARE POSSIBLE THROUGHOUT SOUTH FLORIDA PARTICULARLY LATE FRIDAY THROUGH FRIDAY NIGHT. THE EXTREME SOUTH PARTS OF MIAMI-DADE...ALL OF MAINLAND MONROE...AND WESTERN COLLIER COUNTIES ARE THE MOST FAVORED AREAS FOR RAINFALL TOTALS OVER 5 INCHES. FOR INFORMATION ON HURRICANE DENNIS...PLEASE REFER TO THE HURRICANE LOCAL STATEMENT ISSUED BY WFO MIAMI UNDER THE WMO HEADER WTUS82 KMFL AND PIL HLSMFL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ...HURRICANE DENNIS TO CONTINUE AFFECT SOUTH FLORIDA WEATHER SATURDAY... THE EASTERN AND SOUTHEASTERN FRINGES OF HURRICANE DENNIS WILL AFFECT SOUTH FLORIDA SATURDAY THROUGH SATURDAY NIGHT. WINDS AND FLOODING PROBLEMS WILL DECREASE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jul 8, 3:24 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 324 PM EDT FRI JUL 8 2005 FLZ073>075-082030- DADE METROPOLITAN-MAINLAND MONROE-WESTERN DADE- 324 PM EDT FRI JUL 8 2005 ...SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MAINLAND MONROE AND SOUTHERN MIAMI-DADE COUNTIES... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO MOVE WEST FROM THE ATLANTIC WATERS THROUGH MAINLAND MONROE AND SOUTHERN MIAMI-DADE COUNTIES THROUGH 430 PM. THESE STRONG STORMS WILL PRODUCE CLOUD TO GROUND LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE STORMS ARE KENDALL...HOMESTEAD...COUNTRY WALK...FLORIDA CITY...AND WILDERNESS WATERWAY. SOME OF THE STORMS COULD PRODUCE A QUICK TORNADO WITHOUT TO MUCH LEAD TIME. PEOPLE IN THESE AREAS NEED TO KEEP AN EYE TO THE SKY AND SEEK SHELTER IF THREATENING WEATHER APPROACHES YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 3:43 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 343 PM EDT FRI JUL 8 2005 FLZ069>070-073>075-090900- COASTAL COLLIER-INLAND COLLIER-INLAND MIAMI-DADE- METROPOLITAN MIAMI-DADE-MAINLAND MONROE- 343 PM EDT FRI JUL 8 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 625 IN EFFECT UNTIL 5 AM EDT FOR THE FOLLOWING AREA... IN FLORIDA THIS WATCH INCLUDES 3 COUNTIES IN SOUTH FLORIDA COLLIER... MAINLAND MONROE... MIAMI-DADE... THIS INCLUDES THE CITIES OF...NAPLES...MIAMI AND FLAMINGO. THIS ALSO INCLUDES THEIR ADJACENT COASTAL WATERS. TORNADOES...THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Jul 8, 4:37 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT FRI JUL 8 2005 FLZ069-070-073>075-082130- DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN COLLIER-WESTERN DADE- 437 PM EDT FRI JUL 8 2005 ...THE OUTER FEEDER BAND OF DENNIS WILL CONTINUE TO AFFECT MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 530 PM... THE OUTER FEEDER BAN OF DENNIS WILL CONTINUE TO MOVE SLOWLY TO THE NORTH OVER EXTREME SOUTH FLORIDA...WHILE THE INDIVIDUAL STORMS IN THE FEEDER BAND MOVES TO THE WEST TO NORTHWEST AT 35 TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THIS FEEDER BAND ARE HOMESTEAD...KENDALL... FLORIDA CITY...EVERGLADES CITY...NAPLES...AND MARCO ISLAND. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR...AND CLOUD TO GROUND LIGHTNING STRIKES. A TORNADO WATCH REMAINS IS ALSO IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR THIS AREA...AND ANY THUNDERSTORM COULD BE CAPABLE OF PRODUCING A TORNADO WITH LITTLE WARNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 4:50 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 450 PM EDT FRI JUL 8 2005 FLZ069-070-073>075-082130- DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN COLLIER-WESTERN DADE- 450 PM EDT FRI JUL 8 2005 ...THE OUTER FEEDER BAND OF DENNIS WILL CONTINUE TO AFFECT MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 530 PM... THE OUTER FEEDER BAN OF DENNIS WILL CONTINUE TO MOVE SLOWLY TO THE NORTH OVER EXTREME SOUTH FLORIDA...WHILE THE INDIVIDUAL STORMS IN THE FEEDER BAND MOVES TO THE WEST TO NORTHWEST AT 35 TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THIS FEEDER BAND ARE HOMESTEAD...KENDALL...MIAMI... MIAMI-LAKES...DORAL...FLORIDA CITY...EVERGLADES CITY...NAPLES...AND MARCO ISLAND. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR...AND CLOUD TO GROUND LIGHTNING STRIKES. A TORNADO WATCH REMAINS IS ALSO IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR THIS AREA...AND ANY THUNDERSTORM COULD BE CAPABLE OF PRODUCING A TORNADO WITH LITTLE WARNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 5:25 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 525 PM EDT FRI JUL 8 2005 FLZ069>071-073>075-082230- DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 525 PM EDT FRI JUL 8 2005 ...FEEDER BANDS OF DENNIS WILL CONTINUE TO AFFECT MIAMI-DADE... MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 630 PM... THE OUTER FEEDER BAN OF DENNIS WILL CONTINUE TO MOVE SLOWLY TO THE NORTH OVER THE SOUTHERN PORTIONS OF SOUTH FLORIDA...WHILE THE INDIVIDUAL STORMS IN THE FEEDER BAND MOVES TO THE WEST TO NORTHWEST AT 35 TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THIS FEEDER BAND ARE...MIAMI ...MIAMI-LAKES...DORAL...EVERGLADES CITY...NAPLES...AND MARCO ISLAND. ANOTHER FEEDER BAND IS SETTING UP OVER THE FLORIDA BAY AND NORTHERN FLORIDA KEYS...AND THIS FEEDER BAND WILL MOVE SLOWLY INTO THE SOUTHERN PORTIONS OF MIAMI-DADE...AND MAINLAND MONROE COUNTIES. SOME LOCATIONS THAT COULD BE AFFECTED ARE HOMESTEAD...FLORIDA CITY...AND WILDERNESS WATERWAY. THESE STORMS IN THE FEEDER BANDS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR...AND CLOUD TO GROUND LIGHTNING STRIKES. A TORNADO WATCH REMAINS IS ALSO IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR THIS AREA...AND ANY THUNDERSTORM COULD BE CAPABLE OF PRODUCING A TORNADO WITH LITTLE WARNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 5:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 545 PM EDT FRI JUL 8 2005 CORRECTED TO ADD REPORTS OF WIND SPEEDS FROM THE STORMS THAT ARE MOVING THROUGH EXTREME SOUTH FLORIDA. FLZ069>071-073>075-082230- DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 545 PM EDT FRI JUL 8 2005 ...THE OUTER FEEDER BAND OF DENNIS WILL CONTINUE TO AFFECT MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 530 PM... THE OUTER FEEDER BAND OF DENNIS WILL CONTINUE TO MOVE SLOWLY TO THE NORTH OVER EXTREME SOUTH FLORIDA...WHILE THE INDIVIDUAL STORMS IN THE FEEDER BAND MOVES TO THE WEST TO NORTHWEST AT 35 TO 40 MPH. REPORTS OF 60 MPH IN GUSTS HAVE BEEN REPORTED BY PUBLIC IN DOWNTOWN MIAMI AS THE STORMS HAVE MOVED THROUGH THE AREA WITH SOME TRANSFORMERS GOING OUT. CORAL GABLES...AND SOUTH BEACH ALSO REPORTED HEAVY RAINFALL WITH THESE STORMS. THESE STORMS WILL CONTINUE TO PRODUCE WIND GUSTS UP TO 60 MPH...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR...AND CLOUD TO GROUND LIGHTNING STRIKES AS THEY MOVE THROUGH MIAMI LAKES...DORAL...HIALEAH...AND MIAMI SPRINGS. ANOTHER FEEDER BAND IS ALSO SETTING UP OVER THE FLORIDA BAY AND NORTHERN FLORIDA KEYS...AND THIS FEEDER BAND WILL MOVE SLOWLY INTO THE SOUTHERN PORTIONS OF MIAMI-DADE...AND MAINLAND MONROE COUNTIES. SOME LOCATIONS THAT COULD BE AFFECTED ARE HOMESTEAD...FLORIDA CITY...AND WILDERNESS WATERWAY. A TORNADO WATCH REMAINS IS ALSO IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR THIS AREA...AND ANY THUNDERSTORM COULD BE CAPABLE OF PRODUCING A TORNADO WITH LITTLE WARNING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:03 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.